# SDR DALA1224503209

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FWD CABIN BETWEEN FR30 TO FR31 -Y254 FLOOR SUPPORT BROKEN UPPER FLANGE MISSING PIECES BY 2.800" X.900".  LOCATED AND DRILLED REPAIR PARTS IAW A320 SRM 53-00-14 FIG 204.  TREATED AND PRIMED REPAIR.  INSTALLED REPAIR PARTS IAW A320 SRM 53-00-14.
